Journal Article

Controllability of non-linear implicit fractional dynamical systems

K. Balachandran and J. Kokila

in IMA Journal of Applied Mathematics

Published on behalf of Institute of Mathematics and its Applications

Volume 79, issue 3, pages 562-570
Published in print June 2014 | ISSN: 0272-4960
Published online February 2013 | e-ISSN: 1464-3634 | DOI: http://dx.doi.org/10.1093/imamat/hxt003
Controllability of non-linear implicit fractional dynamical systems

Show Summary Details

Preview

In this paper, the control problem of non-linear fractional dynamical systems with implicit fractional derivative is presented. Sufficient conditions for controllability results are obtained through the notion of measure of non-compactness of a set and Darbo's fixed point theorem. An illustrative example is included to establish the theory.

Keywords: controllability; fractional derivative; fixed point theorem

Journal Article.  0 words. 

Subjects: Applied Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.